Generalized local and global Sebastiani-Thom type theorems
Compositio Mathematica, Tome 80 (1991) no. 1, p. 1-14
@article{CM_1991__80_1_1_0,
     author = {N\'emethi, Andr\'as},
     title = {Generalized local and global Sebastiani-Thom type theorems},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {1},
     year = {1991},
     pages = {1-14},
     zbl = {0744.32020},
     mrnumber = {1127057},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1991__80_1_1_0}
}
Némethi, András. Generalized local and global Sebastiani-Thom type theorems. Compositio Mathematica, Tome 80 (1991) no. 1, pp. 1-14. http://www.numdam.org/item/CM_1991__80_1_1_0/

1 Demazure, M.: Classification des germs à points critiques isolés et à nombres de modules 0 ou 1 (d'après V. I. Arnold), Séminaire Bourbaki, 26-e année, 1973/74, 443, Février 1974. | Numdam | Zbl 0359.57012

2 Eisenbud, D. and Neumann, W.: Three-dimensional link theory and invariants of plane curve singularities, Annals of Math. Studies, Princeton Univ. Press., 110 (1985). | MR 817982 | Zbl 0628.57002

3 Gabrielov, A.M.: Intersection matrices for certain singularities, Funktional'nyi Analiz i ego Prilozheniya, 1973, 7:3, 18-32; FAA (Eng. Tranl. of FAP) 7, 182-193. | MR 324066 | Zbl 0288.32011

4 Massey, D.B.: The Lê Varieties, II: submitted. | Zbl 0727.32015

5 Milnor, J.: Singular points of complex hypersurfaces, Annals of Math. Studies, Princeton Univ. Press, 61 (1968). | MR 239612 | Zbl 0184.48405

6 Neumann, W.D., Rudolf, L.: Unfoldings in knot theory. Math. Ann. 278, 409-439 (1987) and Corrigendum, ibid. 282, 349-351 (1988). | MR 909235 | Zbl 0675.57011

7 Neumann, W.D.: Complex algebraic plane curves via their links at infinity. Invent. Math. 98, 445-489 (1989). | MR 1022302 | Zbl 0734.57011

8 Némethi, A.: The Milnor fiber and the zeta function of the singularities of type f = P(h, g); to appear in Compositio Math. | Numdam | MR 1112280 | Zbl 0724.32020

9 Némethi, A.: Global Sebastiani-Thom theorem for polynomial maps; to appear in J. Math. Soc. Japan. | MR 1096431 | Zbl 0739.32034

10 Némethi, A., Zaharia, A.: The topology of some affine hypersurfaces (preprint, INCREST, 65/1986).

11 Oka, M.: On the homotopy types of hypersurfaces defined by weighted homogeneous polynomials, Topology, 12, 19-32 (1973). | MR 309950 | Zbl 0263.32005

12 Sakamoto, K.: Milnor fiberings and their characteristic maps, Proc. Intern. Conf. on manifolds and Related Topics in Topology, Tokyo (1973). | MR 372244 | Zbl 0321.32010

13 Sakamoto, K.: The Seifert matrices of Milnor fiberings defined by holomorphic functions, J. Math. Soc. Japan, 26, 714-721 (1974). | MR 362329 | Zbl 0286.32010

14 Sebastiani, M., Thom, R.: Un résultat sur la monodromie, Invent. Math. 1971, 13: 1-2, 90-96. | MR 293122 | Zbl 0233.32025